Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the existence of a small connected open set with a connected boundary

Author: F. Burton Jones
Journal: Bull. Amer. Math. Soc. 68 (1962), 117-119
MathSciNet review: 0133116
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Burton Jones, Certain equivalences and subsets of a plane, Duke Math. J. 5 (1939), 133-145. MR 1546113
  • 2. R. H. Bing, Complementary domains of continuous curves, Fund. Math. 36 (1949), 303-318. MR 38063
  • 3. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc., 1949. MR 29491

Additional Information


American Mathematical Society